Laplace à d'Alembert
Bulletin des Sciences Mathématiques et Astronomiques (1879)
- Volume: 3, Issue: 1, page 217-222
- ISSN: 1155-8431
Access Full Article
topHow to cite
top"Laplace à d'Alembert." Bulletin des Sciences Mathématiques et Astronomiques 3.1 (1879): 217-222. <http://eudml.org/doc/85021>.
@article{Unknown1879,
journal = {Bulletin des Sciences Mathématiques et Astronomiques},
language = {fre},
number = {1},
pages = {217-222},
publisher = {Gauthier-Villars},
title = {Laplace à d'Alembert},
url = {http://eudml.org/doc/85021},
volume = {3},
year = {1879},
}
TY - JOUR
TI - Laplace à d'Alembert
JO - Bulletin des Sciences Mathématiques et Astronomiques
PY - 1879
PB - Gauthier-Villars
VL - 3
IS - 1
SP - 217
EP - 222
LA - fre
UR - http://eudml.org/doc/85021
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.